# SDR JGVR20231019001

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 14,441 hours, 9,595 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 57-00-00-2501 AN EDDY CURRENT INDICATION WAS FOUND IN THE CENTER SPAR LWS 6 FORWARD FASTENER HOLE IN THE SECOND LAYER OF MATERIAL. REMOVED FASTENER, REAMED HOLE OVERSIZE, PERFORMED NDT AND INSTALLED NEW FASTENER PER AQRD ENGINEERING REPAIR ORDER.
